72K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Herceptin

7 REPLIES 7
sod6162
Member

Re: Herceptin

Gemma, I'm the same as you, drugs and dates. Day 5 after Herceptin, Tuesday, was worst by far. Taking pretty strong pain meds, which take away the pain, make me sleepy but constipated. Trying to wean off now I'm in 2nd week. Currently lying in deep warm bath, bliss x
Kat1601
Member

Re: Herceptin

Amazing feeling getting to the end! Good luck with it, hope not many nasty side effects x
Kat1601
Member

Re: Herceptin

Thanks Gemma, it's reassuring to know that it's normal. It's so easy to get paranoid over every ache and pain. I finished taxol a few weeks back and am now on herceptin every three weeks, taxol wasn't to bad other than an upset stomach towards the end. Hope it all goes over quickly for you xx
Jobiejo
Member

Re: Herceptin

Taxol one and two knocked me for 6, got final and third one on Tuesday with pain killers at the ready!
Gemma-2015
Member

Re: Herceptin

Hi Kathryn,

I had my first herceptin last Thursday and then my first taxol last Friday. Since Monday night I feel like I've been hit by a bus. All of my joints ache I'm struggling to walk, no sickness, but I spoke to my chemo unit who have re-assured me that this is all normal. I know it doesn't make any of us feel any better but it's good to know I'm not the only one feeling like this.x hope this helps.x Gemma
Kat1601
Member

Re: Herceptin

Thanks Janet x
Janet_BCC
Member

Re: Herceptin

Hi Kat1601

 

While you are waiting for some replies to your post I've attached a link to our publication on Herceptin:

 

http://www2.breastcancercare.org.uk/sites/default/files/bcc41_trastuzumab_web_2014.pdf

 

It might also help to call our Helpline to talk this over.  They will be open tomorrow from 10-2 and on weekdays from 9-5.  The number is 0808 800 6000

 

Very best wishes

 

Janet

BCC Moderator 

Kat1601
Member

Herceptin

hi ladies. I have finished taxol two weeks ago and am now on my three weekly herceptin, for the last few days I have been experiencing back and hip and leg pain and am starting to get a bit concerned. Has anyone else experienced this with herceptin.....many thanks....Kathryn